# SDR HEEA967301

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Malfunction
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC UNABLE TO RECEIVED MODE C. FOUND LOW POWER OUT.  TRIED ADJUSTING POEWR TO SPECS.  REPLACED CAVITY TUBE V101.  REPAIRED.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
